Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects of Aluvia
Dec 4, 2012

hw long does it takes to have these side effects when taking this medicine (vomiting, loose stools)

Response from Dr. Henry

Aluvia (Kaletra in US or lopinavir/ritonavir) often causes gut side effects when first started (bloating, loose stools and sometimes nausea). It is recommended that the medication be taken with food on on a full stomach. Those side effects often but not always decrease with time and can often be minimized by use of anti-nausea or loose stool medications. Recommend discussing with your HIV doctor to examine your options. KH



Previous
atripla blurred vision
Next
taking atripla in the morning

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement